# SDR JBXA03009

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 8,975 hours, 7,986 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010571
- Part serial: 2533
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5188 FROM DCA TO JAX DIVERTED INTO RDU FOR BLOWN NR 1 TIRE ON TAKEOFF.  ON ARRIVAL MX FOUND THE NR 1 TIRE SHREDDED WITH DAMAGE TO THE GEAR DOOR AND A CUT IN THE INBOARD FLAP.  REMOVED AND REPLACED NR 1 MAIN WHEEL ASSY AND FERRIED A/C TO REPAIR FACILITY TO FACILITATE REQUIRED REPAIRS.
